Growth and inflationary finance: variations on a Mundellian theme

Calvo, G. and Peel, D (1983) Growth and inflationary finance: variations on a Mundellian theme. Journal of Political Economy, 91 (5). pp. 880-887. ISSN 0022-3808

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Political Economy
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44175
Deposited By:
Deposited On:
11 Jul 2011 18:11
Refereed?:
Yes
Published?:
Published
Last Modified:
27 Mar 2020 01:42